MathSciNet Relay Station
MathSciNet bibliographic data
MR44009 45.0X
Roberts, J. H.; Mann, W. R. On a certain nonlinear integral equation of the Volterra type. Pacific J. Math. 1, (1951). 431–445.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement